Rocky Mountain Journal of Mathematics

Modular face lattices: low dimensional cases

George Phillip Barker

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 11, Number 3 (1981), 435-440.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128572

Digital Object Identifier
doi:10.1216/RMJ-1981-11-3-435

Mathematical Reviews number (MathSciNet)
MR722577

Zentralblatt MATH identifier
0469.15001

Citation

Barker, George Phillip. Modular face lattices: low dimensional cases. Rocky Mountain J. Math. 11 (1981), no. 3, 435--440. doi:10.1216/RMJ-1981-11-3-435. http://projecteuclid.org/euclid.rmjm/1250128572.


Export citation